MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFB33, 11X100 KII SH BLD ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFB33, 11X100 KII SH BLD ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFB33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: colectomy.Event description: use of a single-use laparoscopic trocar during a colectomy.At the introduction, the end of the sleeve was broken on 2 cm broken element detached in the wall.Found in direct sight.Current state of the patient: none because piece recovered.Actions undertaken in the care establishment for patient care: use of another trocar type of intervention: use of another trocar.Patient status: no patient injury or illness occurred associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience of a damaged cannula could not be confirmed.In the absence of the event unit, it is difficult to determine if the damaged cannula was caused by a device or manufacturing non-conformance.Applied medical has reviewed the details surrounding the event and related product and is unable to determine the root cause at this time.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: colectomy event description: use of a single-use laparoscopic trocar during a colectomy.At the introduction, the end of the sleeve was broken on 2 cm broken element detached in the wall.Found in direct sight.Current state of the patient: none because piece recovered.Actions undertaken in the care establishment for patient care: use of another trocar additional information received by email from applied medical representative on (b)(6)2020: this port was used as auxiliary port.Insertion method was introduction trocar under visual control.Type of intervention: use of another trocar patient status: no patient injury or illness occurred associated with the complaint event.

Brand Name
CFB33, 11X100 KII SH BLD ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10168705
Report Number2027111-2020-00481
Device Sequence Number3361619
Product Code GCJ
UDI-Device Identifier00607915119843
UDI-Public(01)00607915119843(17)221215(30)01(10)1377209
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2022
Device Model NumberCFB33
Device Catalogue Number101246001
Device Lot Number1377209
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/28/2020
Patient Sequence Number1